# SDR FDEA201508072511

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 733 hours, 15,598 cycles
- System (JASC): 3242 · Brake
- Part: Stator
- Condition: Disintegrated
- Location: Nr 3 Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN BRAKE CTR STATOR DISINTEGRATED, ALL OTHERS COMING APART.  WILL R & R BRAKE.  R&R NR 3 BRAKE ASSY IAW MM 32-43-20-4.  OK FOR SERV.
